# SDR AALA20131201001

- Difficulty date: November 30, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 9,852 hours, 3,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY PARTITION AISLE EMERGENCY LIGHT ASSEMBLY BROKEN.  REPLACED LENS FOR FIRST CLASS GALLEY PARTITION AISLE EMERGENCY LIGHT, OPERATIONS CHECKED NORMAL.
